# SDR CALA9800562

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .625 INCH CRACK THROUGH FASTENER AT R-1 DOOR OUTER SKIN LOWER FORWARD CORNER ABOVE GATE.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 52-40-1.
